The spectrum of a linear second-order differential operator in a Hilbert space of vector-functions with values in an abstract Hilbert space. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1965), pp. 69-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1965_2_a7,
author = {F. Z. Ziatdinov},
title = {The spectrum of a linear second-order differential operator in a {Hilbert} space of vector-functions with values in an abstract {Hilbert} space. {II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {69--76},
year = {1965},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1965_2_a7/}
}
TY - JOUR AU - F. Z. Ziatdinov TI - The spectrum of a linear second-order differential operator in a Hilbert space of vector-functions with values in an abstract Hilbert space. II JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1965 SP - 69 EP - 76 IS - 2 UR - http://geodesic.mathdoc.fr/item/IVM_1965_2_a7/ LA - ru ID - IVM_1965_2_a7 ER -
%0 Journal Article %A F. Z. Ziatdinov %T The spectrum of a linear second-order differential operator in a Hilbert space of vector-functions with values in an abstract Hilbert space. II %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1965 %P 69-76 %N 2 %U http://geodesic.mathdoc.fr/item/IVM_1965_2_a7/ %G ru %F IVM_1965_2_a7
F. Z. Ziatdinov. The spectrum of a linear second-order differential operator in a Hilbert space of vector-functions with values in an abstract Hilbert space. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1965), pp. 69-76. http://geodesic.mathdoc.fr/item/IVM_1965_2_a7/